# SDR CA140430009

- Difficulty date: April 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303322
- Condition: Cracked
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT WINDSHIELD OUTER PLY CRACKED.
